The distribution of elasticity constants in quasi-isotropic polycrystals
Doklady Akademii Nauk, Tome 146 (1962) no. 3, pp. 565-568
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_3_a14,
author = {S. D. Volkov and N. A. Klinskikh},
title = {The distribution of elasticity constants in quasi-isotropic polycrystals},
journal = {Doklady Akademii Nauk},
pages = {565--568},
year = {1962},
volume = {146},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_3_a14/}
}
S. D. Volkov; N. A. Klinskikh. The distribution of elasticity constants in quasi-isotropic polycrystals. Doklady Akademii Nauk, Tome 146 (1962) no. 3, pp. 565-568. http://geodesic.mathdoc.fr/item/DAN_1962_146_3_a14/